# SDR UALA2012102906235

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 66,933 hours, 24,648 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 33400
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OXY MASK HOT MIKE WHEN MASK SELECTED.  SFOMM..ACTUALLY CONTINUOUS STUCK MIC ON F/O'S SIDE WITH ANY MIC AND ANY PTT SWITCH PUSHED.  SWAPPED AUD SEL PANEL AND AUD ACCESS UNIT, NO HELP.  DISCONNECTED GLARESHIELD PTT SWITCH NO HELP.  ALL EQUIP RECONNECTED AND IN ORIGINAL POSITIONS.  REPLACED F/O CREW OXYGEN MASK PER MM, OPS CHECK'S OKAY.
